# SDR ZJWA5509

- Difficulty date: May 5, 2009
- Submitted: May 5, 2009
- Operation: Air carrier
- Aircraft: N411ET
- Make and model: Gulstm 500B
- Aircraft serial: 1621214
- Aircraft time: 19,182 hours
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923150
- Condition: Split
- Location: Nlg Tire
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOSE TIRE WENT FLAT ON LANDING. THE PILOT FELT THE NOSE GO FLAT ON ROLL OUT. HE HELD PRESSURE OFF UNTIL HE GOT AS SLOW AS POSSIBLE AND STOPPED ON THE RUNWAY. MX PERSONNEL CAME OUT AND REPLACED THE NOSE WHEEL ASSY AND THE PILOT TAXIED TO THE RAMP. AFTER DISASSEMBLY OF THE WHEEL, THE NOSE TUBE HAD 2.2500 INCH TO .1250 INCH SPLITS IN THE TREAD AREA LINED UP IN WHAT APPEARS TO BE A SEAM OR MOLD LINE. BOTH SPLITS WERE WITHIN 2 INCHES OF EACH OTHER.
